# SDR CALA2024121301498

- Difficulty date: December 11, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 46,403 hours, 4,454 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 283322
- Part serial: 2717293054A
- Condition: Faulted
- Location: Zone 700
- Part time: 21,011 hours, 2,874 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTISKID ADVISORY A FAULT IS DETECTED IN THE ANTISKID SYSTEM. A/S FAULT ON CLMB OUT SF FAULT RETURNED ON SHORT FINAL IAD.  ALL FAULTS WERE INACTIVE WHEN AC LANDED,  NO RECENT HISTORY, OUT OF PRECAUTION REPLACED RIGHT BSCU. ALL TESTS PASSED OK, CANNOT GET AC TO FAULT. OK FOR FLIGHT OPS AT THIS TIME.
